Journal of Applied Mathematics and Physics

Vol.3 No.8(2015), Paper ID 59104, 6 pages

DOI:10.4236/jamp.2015.38119

 

Unsteady Flows Characteristics in a Channel with Oblique Plates

 

Yinxiao Zhan, Tae Seon Park

 

School of Mechanical Engineering, Kyungpook National University, Daegu, South Korea
School of Mechanical Engineering, Kyungpook National University, Daegu, South Korea

 

Copyright © 2015 Yinxiao Zhan, Tae Seon Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhan, Y. and Park, T. (2015) Unsteady Flows Characteristics in a Channel with Oblique Plates. Journal of Applied Mathematics and Physics, 3, 974-979. doi: 10.4236/jamp.2015.38119.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.